# SDR IXXA110049O

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 101,891 hours, 27,391 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Part number: 5652380503
- Part serial: ATI041033
- Condition: Defective
- Location: Rt Elevator
- Part time: 101,891 hours, 27,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW NOTICED AT 250 KNOTS A PULSING IN BOTH CONTROL COLUMNS.  THE PULSE INCREASED THROUGH ANY PITCH CHANGE WHETHER USING THE AUTOPILOT OR MANUALLY FLYING THE ACFT (MORE NOTICEABLE PULSE). THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT ELEVATOR SYS AND FOUND THE RT ELEVATOR DAMPER BAD.  THEY REPLACED THE RT ELEVATOR DAMPER. OPS CHECK GOOD IAW MM 27-30-1 AND 27-30-5.
